Tantawy, O. A., El-Sheikh, S. A., Majeed, R. A.. (1396). Smooth biproximity spaces and P-smooth quasi-proximity spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), 91-107.
O. A. Tantawy; S. A. El-Sheikh; R. A. Majeed. "Smooth biproximity spaces and P-smooth quasi-proximity spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 02, 1396, 91-107.
Tantawy, O. A., El-Sheikh, S. A., Majeed, R. A.. (1396). 'Smooth biproximity spaces and P-smooth quasi-proximity spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), pp. 91-107.
Tantawy, O. A., El-Sheikh, S. A., Majeed, R. A.. Smooth biproximity spaces and P-smooth quasi-proximity spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(02): 91-107.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.